MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, GOOD NGHBR 50CTTT # 866576
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to customer contacting ambulance due to meter result.Meter and test strips were returned for evaluation.Product testing was performed and no defect found.Most likely underlying root cause: mlc-056: user had an inaccurate reference: lab results: the end user is comparing results obtained from trividia's bgm system to the results from the laboratory.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Wife is calling on behalf of the customer.Wife stated the true track is her meter but that her husband was using it and had obtained the high blood glucose test results.The customer is concerned with test results from results obtained of 529, 429 and 585 mg/dl.Wife did not know customer's expected blood glucose test result range.The customer feels well and did not report any symptoms.Wife stated that at 5:30 am on (b)(6) 2021, customer had performed a blood test and obtained a result of 429 mg/dl fasting and had administered humalog.At 8:39 am, customer had tested again and obtained a result of 529 mg/dl non-fasting and had called the ambulance.He was not experiencing any symptoms at the time, but had been concerned with the result.The ambulance had arrived 20 minutes later and performed a blood test, and customer's blood glucose test result was 270 mg/dl non-fasting.They informed customer that the humalog he had administered was working and his blood glucose was fine.No medical treatment was provided and customer was not taken to the hospital.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturers expiration date is 03/28/2023 and open vial date is (b)(6) 2021.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12068376
Report Number1000113657-2021-00404
Device Sequence Number19880504
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/28/2023
Device Model NumberSTRIP, GOOD NGHBR 50CTTT # 866576
Device Catalogue NumberA4H01-81
Device Lot NumberRX5428S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2021
Distributor Facility Aware Date06/01/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;